| Catalog Number |
4CHL636 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); No Code Available (3191)
| Date of Event |
04/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient had a fall in 2016.Since the fall, she has been unstable and there was a reduction in range of motion.The posterior rim of the epiphysis insert was fractured off.Replaced with new insert.Doi: (b)(6) 2006, dor: (b)(6) 2019, right shoulder.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.